# SDR 2008UALA00902

- Difficulty date: February 17, 2008
- Submitted: February 28, 2008
- Operation: Air carrier
- Aircraft: N647UA
- Make and model: Boeing 767322
- Aircraft serial: 25284
- Aircraft time: 68,437 hours, 11,227 cycles
- Engine: Pwa PW4060
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: 7945243
- Condition: Unsecure
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE 13B SEAT EMERGENCY LIGHT INOP.  SECURED UNDER SEAT CONNECTOR.  LIGHT OP CHECKS OK.
